IEEE - Institute of Electrical and Electronics Engineers, Inc. - Topology optimization of nonlinear magnetostatics

Author(s): S. Wang ; J. Kang
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2002
Volume: 38
Page Count: 4
Page(s): 1,029 - 1,032
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.996264
Regular:

The topology optimization of nonlinear magnetostatic systems is studied using the finite-element method. The topology design sensitivity formulation of nonlinear magnetostatics is derived using... View More

Advertisement